# SDR DALA2025062704814

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CORROSION FLOOR STRUCTURE UPPER SURFACE OF THE UPPER SKIN OF THE CENTER WING BOX FROM FR41 TO FR42 BETWEEN Y1292 AND Y1732 IN PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WHIT ER/A 626649-14. (1048074).
